ED Issues During PCT. Advice Needed

I posted another thread recently about stopping a Test E and Masteron E cycle early (6 weeks in length) because I was unable to manage E2 levels and was experiencing ED as a result. At the advice of this forum, I settled on a 4 week PCT of Nolva at 20mg/day and Aromasin at 25mg/day (to start).

I am currently on day 19 and have been experiencing ED and lack of libido. Even taking Cialis did not help with this. I chalked it up to my E2 being crashed because of the Aromasin, so I stopped taking it on day 15. The next couple of days I started getting morning wood and things seemed to be improving. However, I decided to take another 12.5mg of Aromasin today to keep E2 in check, and again tonight I experienced ED and am never in the mood for sex. Is it possible that I am overly sensitive to Aromasin and even 12.5mg is crashing my E2? I’m also taking an OTC test booster with natural estrogen support in it, so this could also be contributing to the problem.

At this point what is my best course of action?

I only ran my cycle for about 6 weeks so I’m thinking that I stop the Aromasin altogether and taper off the Nolvadex for the remainder of this week and then just continue with the natural test boosters that I have to help with recovery. Most people run a Nolvadex/Aromasin PCT for 4 weeks for cycles of 8-12 weeks in length, so I’m thinking that 3 full weeks should be enough for this one. Thoughts?

I think this is your answer right here. The nolva is filling your receptor sites and the aromasin is killing whatever is left. Go read @physioLojik’s post For All You AI Preachers. Tons of good info. If you’re not aware, physioLojik is a trained Endo/bodybuilder/steroid user. In fact, you should read pretty much everything he’s written.

Edit: You should also stop guessing and get your E2 levels checked.